Savaş, Ekrem2020-11-212020-11-2120080362546Xhttps://doi.org/10.1016/j.na.2006.10.042https://hdl.handle.net/11467/3907In this paper, a general theorem on | A, ? |k-summability factors which generalize a theorem of Savaş [E. Savaş, On a recent result on absolute summability factors, Appl. Math. Lett. 18 (2005) 1273-1280] on | A |k-summability factors has been proved. © 2006 Elsevier Ltd. All rights reserved.eninfo:eu-repo/semantics/closedAccessAbsolute summabilitySummability factorsOn generalized absolute summability factorsArticle682229234Q1WOS:000251536300001N/A2-s2.0-3554895880710.1016/j.na.2006.10.042